International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 17, Number 4 (2019)

14 articles

  1. Computing Special Smarandache Curves According to Darboux Frame in Euclidean 4-Space

    M. Khalifa Saad, M. A. Abd-Rabo

    Int. J. Anal. Appl. 17 (2019), 479–502 ·https://doi.org/10.28924/2291-8639-17-2019-479

  2. Stability and Convergence Analysis of Smoking Impact in Society with Algorithm Aspects

    Aqeel Ahmad, Maryam Shahid, Muhammad Farman, M.O. Ahmad

    Int. J. Anal. Appl. 17 (2019), 503–516 ·https://doi.org/10.28924/2291-8639-17-2019-503

  3. Bifurcations and Invariant Sets in a Class of Two-Dimensional Endomorphisms

    Djellit Ilham, Fakroune Yamina, Selmani Wissame

    Int. J. Anal. Appl. 17 (2019), 517–529 ·https://doi.org/10.28924/2291-8639-17-2019-517

  4. Modeling the Effects of Outliers on the Estimation of Linear Stochastic Time Series Model

    Emmanuel Alphonsus Akpan, Imoh Udo Moffat

    Int. J. Anal. Appl. 17 (2019), 530–547 ·https://doi.org/10.28924/2291-8639-17-2019-530

  5. Fractional Integral Inequalities of Gruss Type via Generalized Mittag-Leffler Function

    G. Farid, A. U. Rehman, Vishnu Narayan Mishra, S. Mehmood

    Int. J. Anal. Appl. 17 (2019), 548–558 ·https://doi.org/10.28924/2291-8639-17-2019-548

  6. Normal Ruled Surfaces of a Surface along a Curve in Euclidean 3-Space E3

    R. A. Abdel-Baky, S. H. Nazra

    Int. J. Anal. Appl. 17 (2019), 559–577 ·https://doi.org/10.28924/2291-8639-17-2019-559

  7. Improved Link Prediction Using PCA

    . Ankita, Nanhay Singh

    Int. J. Anal. Appl. 17 (2019), 578–585 ·https://doi.org/10.28924/2291-8639-17-2019-578

  8. Common Fixed Point Theorem for Ciric Type Quasi-Contractions in Rectangular b-Metric Spaces

    Shu-Fang Li, Fei He, Ning Lu

    Int. J. Anal. Appl. 17 (2019), 586–595 ·https://doi.org/10.28924/2291-8639-17-2019-586

  9. Multilinear BMO Estimates for the Commutators of Multilinear Fractional Maximal and Integral Operators on the Product Generalized Morrey Spaces

    Ferit Gurbuz

    Int. J. Anal. Appl. 17 (2019), 596–619 ·https://doi.org/10.28924/2291-8639-17-2019-596

  10. Blow-Up, Exponential Grouth of Solution for a Nonlinear Parabolic Equation with p(x) - Laplacian

    Amar Ouaoua, Messaoud Maouni

    Int. J. Anal. Appl. 17 (2019), 620–629 ·https://doi.org/10.28924/2291-8639-17-2019-620

  11. Economic Growth by Means of Interspecific Functional Response of Capital-Labour in Dynamical System

    Oyoon Abdul Razzaq, Najeeb Alam Khan, Noor Ul Ain, Muhammad Ayaz

    Int. J. Anal. Appl. 17 (2019), 630–651 ·https://doi.org/10.28924/2291-8639-17-2019-630

  12. Univalent Functions Formulated by the Salagean-Difference Operator

    Rabha W. Ibrahim, Maslina Darus

    Int. J. Anal. Appl. 17 (2019), 652–658 ·https://doi.org/10.28924/2291-8639-17-2019-652

  13. Slip Impact on Diffusion of a Solute in Creeping Sinusoidal Motion of a Newtonian Fluid with Wall Features

    Mallinath Dhange, Gurunath Sankad

    Int. J. Anal. Appl. 17 (2019), 659–673 ·https://doi.org/10.28924/2291-8639-17-2019-659

  14. Application of Srivastava-Attiya Operator to the Generalization of Mocanu Functions

    Khalida Inayat Noor, Shujaat Ali Shah

    Int. J. Anal. Appl. 17 (2019), 674–685 ·https://doi.org/10.28924/2291-8639-17-2019-674